Inequalities of Bernstein– Nikol'skii type and approximation of generalized Sobolev classes
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 11, Tome 173 (1986), pp. 190-204
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1986_173_a15,
author = {G. G. Magaril-Il'yaev},
title = {Inequalities of {Bernstein{\textendash}} {Nikol'skii} type and approximation of generalized {Sobolev} classes},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {190--204},
year = {1986},
volume = {173},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1986_173_a15/}
}
TY - JOUR AU - G. G. Magaril-Il'yaev TI - Inequalities of Bernstein– Nikol'skii type and approximation of generalized Sobolev classes JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1986 SP - 190 EP - 204 VL - 173 UR - http://geodesic.mathdoc.fr/item/TM_1986_173_a15/ LA - ru ID - TM_1986_173_a15 ER -
G. G. Magaril-Il'yaev. Inequalities of Bernstein– Nikol'skii type and approximation of generalized Sobolev classes. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 11, Tome 173 (1986), pp. 190-204. http://geodesic.mathdoc.fr/item/TM_1986_173_a15/